Title

Division polynomial-based elliptic curve scalar multiplication revisited

Document Type

Journal Article

Publication Title

IET Information Security

Publisher

Institution of Engineering and Technology

School

ECU Security Research Institute

Comments

Originally published as: SubramanyaRao, S., Hu, Z., & Zhao, C.-A. (2019). Division polynomial-based elliptic curve scalar multiplication revisited. IET Information Security, 13(6), 614-617. Original publication available here

Abstract

Here, the authors provide a derivation of an improvement to Kanayama's elliptic curve scalar multiplication algorithm using division polynomials. In addition, they also provide experimental results and show that the improvement is useful when the elliptic curve under consideration is defined over large prime fields.

DOI

10.1049/iet-ifs.2018.5361

Share

 
COinS